Single polynomials that correspond to pairs of cyclotomic polynomials with interlacing zeros. / McKee, James; Smyth, Chris.

In: Central European Journal of Mathematics, Vol. 11, No. 5, 01.05.2013, p. 882-899.

Research output: Contribution to journalArticle

Published

Standard

Single polynomials that correspond to pairs of cyclotomic polynomials with interlacing zeros. / McKee, James; Smyth, Chris.

In: Central European Journal of Mathematics, Vol. 11, No. 5, 01.05.2013, p. 882-899.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

McKee, James ; Smyth, Chris. / Single polynomials that correspond to pairs of cyclotomic polynomials with interlacing zeros. In: Central European Journal of Mathematics. 2013 ; Vol. 11, No. 5. pp. 882-899.

BibTeX

@article{05121907cc634d069c4dda58abe8e9b4,
title = "Single polynomials that correspond to pairs of cyclotomic polynomials with interlacing zeros",
author = "James McKee and Chris Smyth",
year = "2013",
month = may,
day = "1",
doi = "10.2478/s11533-013-0209-9",
language = "English",
volume = "11",
pages = "882--899",
journal = "Central European Journal of Mathematics",
issn = "1895-1074",
publisher = "Versita",
number = "5",

}

RIS

TY - JOUR

T1 - Single polynomials that correspond to pairs of cyclotomic polynomials with interlacing zeros

AU - McKee, James

AU - Smyth, Chris

PY - 2013/5/1

Y1 - 2013/5/1

U2 - 10.2478/s11533-013-0209-9

DO - 10.2478/s11533-013-0209-9

M3 - Article

VL - 11

SP - 882

EP - 899

JO - Central European Journal of Mathematics

JF - Central European Journal of Mathematics

SN - 1895-1074

IS - 5

ER -